Czechoslovak Mathematical Journal, Vol. 62, No. 4, pp. 969-989, 2012

Smoothness for the collision local time of two multidimensional bifractional Brownian motions

Guangjun Shen, Litan Yan, Chao Chen

Guangjun Shen, Department of Mathematics, Anhui Normal University, 1 East Beijing Rd., Wuhu 241000, P. R. China, e-mail: guangjunshen@yahoo.com.cn; Litan Yan, Department of Mathematics, Donghua University, 2999 North Renmin Rd., Songjiang, Shanghai 201620, P. R. China, e-mail: litanyan@dhu.edu.cn; Chao Chen, Department of Mathematics, East China University of Science and Technology, 130 Mei Long Rd., Xuhui, Shanghai 200237, P. R. China

Abstract: Let $B^{H_i,K_i}=\{B^{H_i,K_i}_t, t\geq0 \}$, $i=1,2$ be two independent, $d$-dimensional bifractional Brownian motions with respective indices $H_i\in(0,1)$ and $K_i\in(0,1]$. Assume $d\geq2$. One of the main motivations of this paper is to investigate smoothness of the collision local time
\ell_T=\int_0^T\delta(B_s^{H_1,K_1}-B_s^{H_2,K_2})  d s, \qquad T>0,
where $\delta$ denotes the Dirac delta function. By an elementary method we show that $\ell_T$ is smooth in the sense of Meyer-Watanabe if and only if $\min\{H_1K_1,H_2K_2\}<1/{(d+2)}$.

Keywords: bifractional Brownian motion, collision local time, intersection local time, chaos expansion

Classification (MSC 2010): 60G15, 60G18, 60J55


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]